Alert archive / Alabama / River Flood Warnings in 2017

River Flood Warning 1, NWS Mobile, AL

January 1, 2017Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at Jan 1, 2017, 10:25 AM CST for Baldwin County, Alabama. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jan 1, 2017, 10:25 AM CST (16:25 UTC)
Expired
Jan 2, 2017, 10:30 AM CST
In force
24 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fish River (AL) near Silverhill (FSHA1).

Action stage
7 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

598 
WGUS44 KMOB 011625
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
1025 AM CST SUN JAN 1 2017



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama... 

  Fish River Near Silverhill affecting Baldwin COUNTY.
  Styx River Near Elsanor affecting Baldwin COUNTY.

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect.  It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours.  If less rainfall occurs...it may be necessary to revise this
stage forecast downward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC003-021625-
/O.NEW.KMOB.FL.W.0001.170101T1627Z-170102T1630Z/
/FSHA1.1.ER.170101T1627Z.170102T0000Z.170102T1030Z.NO/
1025 AM CST SUN JAN 1 2017

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Fish River Near Silverhill
* From this morning until Monday morning
* At 09AM Sunday the stage was...10.1 feet. 
* Minor flooding is forecast 
* Flood stage is 11.0 feet. 
* The river is forecast to rise above flood stage by late this morning and continue to rise 
  near 12.7 feet by this evening. The river will fall below flood stage by Monday afternoon January 2.
* At 13.0 feet...Houses on River Road begin to flood

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$

ALC003-021625-
/O.NEW.KMOB.FL.W.0002.170101T2120Z-170103T1800Z/
/STXA1.1.ER.170101T2120Z.170102T0600Z.170103T1200Z.NO/
1025 AM CST SUN JAN 1 2017

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Styx River Near Elsanor
* From this afternoon until Tuesday afternoon
* At 10AM Sunday the stage was...10.8 feet. 
* Minor flooding is forecast 
* Flood stage is 12.0 feet. 
* The river is forecast to rise above flood stage by late this afternoon and continue to rise
  near 13.0 feet by after midnight. The river is expected to fall below flood 
  stage by late Monday evening January 2..
* At 12.0 feet...Residence downstream at Seminole Landing should be alert to 
  possible flooding as the gage rises to the 12 foot flood stage.

&&

LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759


$$
1 follow-up statement
016 
WGUS84 KMOB 020111
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
711 PM CST SUN JAN 1 2017
 

...The flood warning continues for the following rivers in Alabama...Florida...
 
  Fish River Near Silverhill affecting Baldwin COUNTY. 
  Perdido River Near Barrineau Park affecting Baldwin AND Escambia COUNTIES. 
  Escambia River Near Century affecting Escambia COUNTY. 
  Blackwater River Near Baker affecting Covington...Escambia...Okaloosa AND Santa
  Rosa COUNTIES. 
  Big Coldwater Creek Near Milton affecting Okaloosa AND Santa Rosa COUNTIES. 
  Shoal River Near Crestview affecting Okaloosa COUNTY. 
...The flood warning continues for the following rivers in Alabama...
 
  Styx River Near Elsanor affecting Baldwin COUNTY. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC003-020641-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-170102T0641Z/
/FSHA1.1.ER.170101T2020Z.170101T2330Z.170102T0041Z.NO/
711 PM CST SUN JAN 1 2017

...Flood Warning extended until late tonight...The Flood Warning continues for
  the Fish River Near Silverhill
* until late tonight.
* At 6PM Sunday the stage was 11.0 feet. 
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* The river will continue to fall to below flood stage by this evening. At 11.0 feet, Flood stage, County Road 48 floods at
bridge.

&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784


$$

ALC003-FLC033-030110-
/O.EXT.KMOB.FL.W.0058.170103T0040Z-170104T2125Z/
/BRPF1.1.ER.170103T0040Z.170103T1800Z.170104T1525Z.NO/
711 PM CST SUN JAN 1 2017

...Flood Warning extended until Wednesday afternoon...The Flood Warning 
continues for
  the Perdido River Near Barrineau Park
* From tomorrow evening until Wednesday afternoon.
* At 6PM Sunday the stage was 9.1 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by tomorrow evening and continue to rise near 14.6 feet by Tuesday early afternoon.

&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
 3052 8746 3064 8740                  

$$

ALC003-030110-
/O.CON.KMOB.FL.W.0002.000000T0000Z-170103T1800Z/
/STXA1.1.ER.170101T1936Z.170103T0600Z.170103T1200Z.NO/
711 PM CST SUN JAN 1 2017

The Flood Warning continues for
  the Styx River Near Elsanor
* From tomorrow late evening until Tuesday afternoon.
* At 6PM Sunday the stage was 11.9 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tomorrow late evening and continue to rise near 12.1 feet by early Tuesday morning. At 12.0 feet, Residence downstream at Seminole Landing should be alert to 
possible flooding as the gage rises to the 12 foot flood stage.  

&&

LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759


$$

ALC053-FLC033-030110-
/O.EXT.KMOB.FL.W.0003.170103T1630Z-170106T0200Z/
/CTYF1.1.ER.170103T1630Z.170104T1200Z.170105T2000Z.NO/
711 PM CST SUN JAN 1 2017

...Flood Warning extended until Thursday evening...The Flood Warning continues 
for
  the Escambia River Near Century
* From late Tuesday morning until Thursday evening.
* At 6PM Sunday the stage was 8.2 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by late Tuesday morning and continue to rise near 18.0 feet by Wednesday morning.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$

ALC039-053-FLC091-113-030110-
/O.EXT.KMOB.FL.W.0004.170102T2200Z-170104T0640Z/
/BAKF1.1.ER.170102T2200Z.170103T1200Z.170104T0040Z.UU/
711 PM CST SUN JAN 1 2017

...Flood Warning extended until late Tuesday night...The Flood Warning continues
for
  the Blackwater River Near Baker
* From tomorrow afternoon until late Tuesday night.
* At 6PM Sunday the stage was 7.2 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tomorrow afternoon and continue to rise near 12.0 feet by Tuesday morning.

&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
 3070 8690 3082 8675                  

$$

FLC091-113-030110-
/O.EXT.KMOB.FL.W.0005.170103T0000Z-170104T0600Z/
/MLNF1.1.ER.170103T0000Z.170103T1200Z.170104T0000Z.NO/
711 PM CST SUN JAN 1 2017

...Flood Warning extended until late Tuesday night...The Flood Warning continues
for
  the Big Coldwater Creek Near Milton
* From tomorrow evening until late Tuesday night.
* At 6PM Sunday the stage was 7.2 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 10.0 feet.
* Forecast to rise above flood stage by tomorrow evening and continue to rise near 10.3 feet by Tuesday morning.

&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
 3068 8697 3080 8704                  

$$

FLC091-030110-
/O.EXT.KMOB.FL.W.0059.170102T1000Z-170107T0300Z/
/CRVF1.1.ER.170102T1000Z.170103T1800Z.170106T2100Z.NO/
711 PM CST SUN JAN 1 2017

...Flood Warning extended until Friday evening...The Flood Warning continues for
  the Shoal River Near Crestview
* From early tomorrow until Friday evening.
* At 6PM Sunday the stage was 7.2 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8.0 feet.
* Forecast to rise above flood stage by early tomorrow and continue to rise near 11.7 feet by Tuesday early afternoon. At 8.0 feet, Minor flooding of low lying areas occurs.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 1, 5:28 AM CST, 4 hours 57 minutes earlier.

Area forecast discussion, Jan 1, 5:28 AM CST, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
528 AM CST Sun Jan 1 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
12Z issuance...A stalled surface boundary along the coast will
provide the focus for isentropic upglide shra/tsra through the
forecast. North of the front, MVFR to IFR level CIGS/VISBYS are
expected, general MVFR south.

/16

&&

.PREV DISCUSSION... /issued 443 AM CST Sun Jan 1 2017/

NEAR TERM /Now Through Sunday night/...The first of a series of
shortwaves moving over the fa moves off as another moves
northeastward over the Lower Mississippi River Valley and Southeast
today into tonight. With a stalled front along the coast, isentropic
upglide over most of the land portion of the fa is expected to
continue today through tonight. Have put in general tsra south of the
coast, with decent instability (~500j/kg) for tsra development, then
tapering off as one goes inland. Model soundings show some elevated
instability to work with as one moves inland, so leaving some rumbles
in the forecast is warranted. With the strength of the onshore flow,
thus upglide flow, weakening quickly today, feel QPF amounts for
today through tonight will be substantially less than the 2" to 3"
24hr rainfall totals recorded over coastal counties of Mississippi
and Alabama, along with inland southeast Mississippi. Am not going to
extend the current Flash Flood Watch past 18z today as a result.

Looking at the possibility of strong to severe storms during the
first two periods of the forecast, any damaging winds will be
governed by where the surface warm front lies (current location is
over the coast). Some overnight storms have had some strong winds
reaching the surface (PNS gusting to 37kts and VPS gusting to
31kts), so frontal position is key. Am expecting the coastal
counties, mainly south of I10, to again see an isolated strong
storm. Any inland penetration of the warm front or weakening of said
front will allow strong winds off the surface to reach the surface
so following shifts will have to keep an eye out along with any
boaters and person out today into tonight.

For temps, with rain and cloudy skies, highs today reaching the low
70s will be a challenge, especially north of the boundary over the
coast. For tonight, have put in low ranging from mid 60s north to
upper 60s along the coast, with any radiational cooling non-existent.
/16

SHORT TERM /Monday Through Tuesday night/...A warm front will
continue to move north of the region on Monday ahead of a surface
low exiting eastern Texas. This low will continue lifting toward the
northeast, reaching the Ohio River Valley by Tuesday morning, and
eventually the far northeast conus by late Tuesday night with the
ridge extending along the eastern seaboard to the northeast Gulf of
Mexico. Initially a dry westerly wind flow on the backside on the
exiting surface low will clear the precipitation out of the forecast
area by Tuesday morning, followed by northwesterly winds Tuesday
night as a cold front sweeps southeast through the region. A vigorous
upper shortwave over Texas Monday morning will move quickly eastward
through Monday night, reaching the western Carolinas. Widespread
showers and thunderstorms will persist through Monday afternoon, and
then taper off from west to east Monday night. There is an enhanced
chance of severe thunderstorms across the entire forecast area on
Monday, mainly during the afternoon and early evening hours.
Decreasing stability will occur throughout the day, with ML Capes
rising to around 1000 J/kg and 0-6 KM shear ranging from 40 to 50
knots. Strong thunderstorms are likely with some storms possibly
becoming severe especially over Southeast Mississippi and Southwest
Alabama where shear and instability are best coupled. The greatest
threat will be damaging straight line winds, with short-lived
isolated tornadoes possible. Heavy downpours should also be
anticipated with up to 2 inches of accumulation possible. /22

High temperatures Monday and Tuesday will be in the mid 70s. Low
temperatures Monday night will range from 58 to 63 degrees. Low
temperatures Tuesday night will range from 47 to 52 degrees along and
west of I-65, and from 52 to 57 degrees to the east. /22

LONG TERM /Wednesday Through Saturday/...Zonal flow aloft will
primarily reside over the region through Thursday night as one upper
shortwave over the northeast conus moves east, followed by a second
elongated upper shortwave digging south over the northern plains and
northern Rockies. This upper shortwave will eventually swing eastward
and carve out a large broad upper trough from the Rockies to the
east coast by late in the week. The surface low across the far
northeast conus with the ridge extending along the eastern seaboard
to the northeast Gulf of Mexico will move east over the western
Atlantic through Thursday night, with surface high pressure building
into the region from the northwest. However. the GFS and ECMWF
models differ in resolving features in the lower levels late in the
week. The GFS keeps the surface high pressure area across the
southeast states, and therefore keeps the forecast area dry, while
the ECMWF forms a low level trough extending from the western Gulf to
the mid Atlantic states, bringing rain back into the picture. For
now, have mainly isolated rain showers from Thursday night through
Saturday afternoon, with low-end scattered showers on Friday. Will
need to monitor for a possible rain-snow mix precipitation type late
Friday night into early Saturday morning across our northern zones if
the cold air remains entrenched across the area, and precipitation
does indeed form.

Temperatures will trend colder through Friday night, with highs on
Wednesday in the mid 50s to mid 60s lowering into the mid 40 to lower
50s on Friday. Lows Wednesday night in the mid 30s to mid 40s will
dip even cooler in the 30s both Thursday and Friday nights. Slightly
warmer temps are expected on Saturday. /22

MARINE...Moderate to strong southerly flow over area coastal waters
will ease today as an upper system moves off, but strengthen again
temporarily Monday into Monday night as another upper system
approaches the area. Light to at times moderate post system flow
will move over the coastal waters late Monday night into Tuesday
night, but another passing upper system will push a front across the
area Tueday night into Wednesday. Moderate to strong offshore flow
will follow, lasting into Thursday, then see a re-enforcing front
bring another round of northerly flow. /16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until noon CST today for ALZ052-053-055-056-
     059-261>266.

     High Rip Current Risk through this afternoon for ALZ265-266.

FL...Flash Flood Watch until noon CST today for FLZ201>204.

     High Rip Current Risk through this afternoon for FLZ202-204-206.

MS...Flash Flood Watch until noon CST today for MSZ075-076-078-079.

GM...Small Craft Advisory until 6 AM CST early this morning for
     GMZ650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 1, 5:23 AM CST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
523 AM CST SUN JAN 1 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-021145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
523 AM CST SUN JAN 1 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE OVER THE COASTAL
COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE TODAY INTO
TONIGHT. DAMAGING WINDS TO 60 MPH ARE POSSIBLE. ISOLATED TORNADOES
ARE ALSO POSSIBLE ALONG AND SOUTH OF THE COAST.

AN ADDITIONAL INCH OR TWO OF RAIN IS EXPECTED SOUTH OF HIGH 84 THIS
MORNING INTO THE AFTERNOON BEFORE THE HEAVIEST RAIN MOVES OFF. THIS
COULD EXACERBATE ANY FLOODING PROBLEMS OVER SOUTHWEST ALABAMA AND
INLAND SOUTHEAST MISSISSIPPI.

AN EXTENDED PERIOD OF MODERATE TO STRONG ONSHORE FLOW HAS CREATED A
HIGH RISK OF RIP CURRENT OVER AREA BEACHES TODAY. THE RISK WILL
BECOME MODERATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS AN ENHANCED RISK OF SEVERE WEATHER EXPECTED MONDAY INTO
MONDAY EVENING. DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE WITH ANY
SEVERE STORMS. ALSO...ISOLATED SHORT LIVED TORNADOES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED
MONDAY.

GMZ630>635-650-655-670-675-021145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
523 AM CST SUN JAN 1 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT AREA EXPECTED TO LAST INTO THIS
MORNING BEFORE EASING. STRONG THUNDERSTORMS MOVING EAST OVER AREA
WATERS MAY BRING STRONG WINDS AND VERY HEAVY RAINS AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS ARE EXPECTED MONDAY AS ANOTHER SYSTEM MOVES
ACROSS THE AREA. STRONG WINDS AND VERY HEAVY RAINS WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

A STRONG FRONT WILL MOVE OVER THE AREA TUEDAY INTO TUEDAY
NIGHT...BRINGING MODERATE TO STRONG OFFSHORE FLOW. THIS WILL AGAIN
CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

In the hours before

Local storm report, Jan 1, 4:37 AM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
437 AM CST SUN JAN 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     ENSLEY                  30.52N 87.27W
01/01/2017                   ESCAMBIA           FL   UNKNOWN

            WIND DAMAGE REPORTED IN ENSLEY...FLORIDA. SEVERAL
            STRUCTURES DAMAGED NEAR CHEMSTRAND AND RAY ROADS.
            REPORTED BY ESCAMBIA EMA OFFICIALS

&&

SAM
Special weather statement, Jan 1, 5:13 AM CST, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
513 AM CST SUN JAN 1 2017

FLZ205-011130-
Okaloosa Inland FL-
513 AM CST SUN JAN 1 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL OKALOOSA COUNTY UNTIL 530 AM CST...

At 512 AM CST, the strong thunderstorm was located 7 miles southeast
of Crestview, moving east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas south of I-10
in east central Okaloosa County.

LAT...LON 3056 8653 3057 8661 3072 8662 3075 8639
      3055 8639
TIME...MOT...LOC 1112Z 262DEG 33KT 3066 8651
Special weather statement, Jan 1, 6:12 AM CST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
612 AM CST SUN JAN 1 2017

FLZ203>206-011330-
Santa Rosa Coastal FL-Santa Rosa Inland FL-Okaloosa Inland FL-
Okaloosa Coastal FL-
612 AM CST SUN JAN 1 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN SANTA ROSA AND SOUTHERN OKALOOSA COUNTIES UNTIL 730 AM
CST...

At 611 AM CST, the strong thunderstorm was located 7 miles south of
Pea Ridge, or 7 miles east of Ferry Pass, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Wright, Niceville, Eglin AFB, Valparaiso, Bagdad, Ocean City,
Shalimar and Eglin Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather
Service.

&&

LAT...LON 3039 8716 3045 8717 3049 8715 3051 8716
      3052 8718 3057 8719 3072 8639 3047 8639
      3047 8637 3048 8633 3048 8628 3047 8628
TIME...MOT...LOC 1211Z 260DEG 30KT 3050 8708

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 12:09 AM CSTSpecial Marine WarningMOB36 min
Jan 1, 1:14 AM CSTAreal Flood AdvisoryMOBMobile3 hr
Jan 1, 2:02 AM CSTSpecial Weather StatementMOBBaldwin43 min
Jan 1, 2:05 AM CSTSpecial Marine WarningMOB40 min
Jan 1, 4:02 AM CSTSpecial Marine WarningMOB58 min
Jan 1, 5:18 AM CSTSpecial Marine WarningMOB57 min
Jan 1, 7:50 AM CSTAreal Flood AdvisoryMOBMobile3 hr
Jan 1, 9:17 AM CSTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Jan 1, 10:25 AM CSTRiver Flood WarningMOBBaldwin3 days
Jan 1, 10:33 AM CSTSpecial Weather StatementMOBEscambia27 min
Jan 1, 10:39 AM CSTRiver Flood WarningMOBEscambia12 days
Jan 1, 10:39 AM CSTRiver Flood WarningMOBCovington, Escambia4 days
Jan 1, 10:44 AM CSTAreal Flood AdvisoryMOBMobile, Washington3 hr
Jan 1, 11:53 AM CSTAreal Flood AdvisoryMOBBaldwin, Clarke, Escambia, Monroe5 hr
Jan 1, 4:57 PM CSTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw3 hr

Nearby

River Flood Warnings in Alabama, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.